On ground word problem of term equation systems

Vágvölgyi, Sándor: On ground word problem of term equation systems. In: Acta cybernetica, (22) 2. pp. 517-551. (2015)

Cikk, tanulmány, mű

Download (432kB) | Preview


We give semi-decision procedures for the ground word problem of variable preserving term equation systems and term equation systems. They are natural improvements of two well known trivial semi-decision procedures. We show the correctness of our procedures.

Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 2015
Volume: 22
Number: 2
ISSN: 0324-721X
Page Range: pp. 517-551
Language: angol
DOI: https://doi.org/10.14232/actacyb.22.2.2015.16
Uncontrolled Keywords: Egyenletmegoldás
Additional Information: Bibliogr.: p. 549-551.
Date Deposited: 2016. Oct. 17. 10:36
Last Modified: 2018. Jun. 06. 18:55
URI: http://acta.bibl.u-szeged.hu/id/eprint/36293

Actions (login required)

View Item View Item